Urbanowicz, Jerzy
Connections between B 2,χ for even quadratic Dirichlet characters χ and class numbers of appropriate imaginary quadratic fields, II
Compositio Mathematica, Tome 75 (1990) no. 3 , p. 271-285
Zbl 0706.11059
⇒ partie précédente Connections between B 2,χ for even quadratic Dirichlet characters χ and class numbers of appropriate imaginary quadratic fields, I
⇒ un erratum à cet article Errata to the papers : “Connections between B 2,χ for even quadratic Dirichlet characters χ” and “Class numbers of appropriate imaginary quadratic fields, parts I and II”
URL stable : http://www.numdam.org/item?id=CM_1990__75_3_271_0

Bibliographie

[1] B.C. Berndt: Classical theorems on quadratic residues, LEnseign. Math. 22 (1976), 261-304. MR 441835 | Zbl 0337.10031

[2] G. Gras: Pseudo-mesures p-adiques associées aux fonctions L de Q, Manuscripta Math. 57 (1987), 373-415. MR 878131 | Zbl 0599.12016

[3] G. Gras: Relations congruentielles linéaires entre nombres de classes de corps quadratiques, Acta Arithm. 52 (1989), 147-162. MR 1005601 | Zbl 0618.12004

[4] K. Hardy and K.S. Williams: A congruence relating the class numbers of complex quadratic fields, Acta Arithm. 47 (1986), 263-276. MR 870669 | Zbl 0557.12003

[5] M. Lerch, Essai sur le calcul du nombre des classes de formes quadratiques binaires aux coefficients entiers, Acta Math. 29 (1905), 333-424. JFM 36.0288.12

[6] T. Nagell, Sur la distribution des nombres qui sont premiers avec un nombre entier donné, Archiv for Math. og Naturvidenskab B.XXXVIII, Nr 2 (1923). JFM 48.0132.03

[7] J. Urbanowicz: On the 2-primary part of a conjecture of Birch-Tate, Acta Arithm. 43 (1983), 69-81. MR 730849 | Zbl 0529.12008

[8] J. Urbanowicz: Connections between B2,χ for even quadratic Dirichlet characters χ and class numbers of appropriate imaginary quadratic fields, I, Compositio Math. 75 (1990), 247-270. Numdam | Zbl 0706.11058